# SDR AALA202405101829

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 21,147 hours, 8,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE IS AT 1000 PSI. SERVICED L1 DOOR EMERGENCY CYLINDER/ACCUMULATOR TO 1700 PSI IAWAMM 52-10-00-614-001.
